# SDR AALA202305044215

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 63,320 hours, 36,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR DAMPER PRESSURE LOW.  MAINTENANCE REPLACED O-RING ON DAMPER SERVICING VALVE PER CMM 52-11-05, SERVICED DAMPER PER AMM 52-13-14 AND ACCOMPLISHED A SATIFACTORY LEAK CHECK.
